I had been on Sinemet,took it for almost 2 yrs suffered from extreme nausea that lead to wt lost and feeling ill 24/7. Now am on miraprex that causes my feet to swell, insomnia, urge to power eat causing excess wt gain. In the past I have had to take anti anxiety meds and had awful side effects so no longer take them. It appears anything that is going to 'mess' with head I am not going to get much benefit from. Anyone have problems with either of these meds?
I need to wean off Mirepex because of allergic reaction (hives and itching). I need to do it slowly because just stopping it causes anxiety. Anyone have this experience and how did you do it.
I’ve been on mirapex ER 1.5mg for 6 months. It was controlling my symptoms well but the last few weeks I seem to have more stiffness , pain, muscle spasms and worsening of tremors. Mirapex has caused me to have weight gain and some feet swelling so I’m also nervous that will get worse with dose increase . What dose are everyone else on?
My neurologist prescribed mirapex er yesterday because my medication is not lasting. I'm scared to take the medicine is anyone else use this medication and did you do OK on it. Already get swelling in my legs this can cause that and it can cause compulsive Behavior but I'm wondering has anyone had sleep attacks on it. Your input would be greatly appreciated. He's also trying to get me on rytary to give me a smoother delivery of the dopamine without so much on and off.
Every time my MDS tries to wean me off Mirepex, I get anxious. Anyone had success getting off this drug?
I recently increased my dose of mirapex ER 1.5 mg to 2.25 mg to try to get better pd symptom relief. I’m on day 9 and my fatigue seems to be getting worse especially in the afternoon. Will this get better or maybe the dose is too high for me? Also so far I’ve only noticed a little bit of improvement in my pd symptoms. What was a good dose for those of you on mirapex er? Does it eventually get better?
My husband's neurologist just prescribed the Inbrijia inhaler to help with "off" times. He was taking the Apokyn injection as needed but it caused orthostatic hypotension (low blood pressure) and it he passed out (Apoykyn is not like levodopa but similar to Miralax). Inbrijia is a levodopa powder that goes into a rescue inhaler for those bad "off" times. He hasn't started it yet but was wondering if anyone has had experience with this new medication. Thanks.
I told my doctor I often Get symptoms of restless leg syndrome during the night. He says this will help but the med has many side effects such as sleepiness, hallucinations, dyskinesia and I don't want to take it.